Preprints and Publications

Preprints

[29] B. Andreianov, S. S. Ghoshal and K. Koumatos, Lack of controllability of the viscous Burgers equation. Part II: The L^2 setting, with a detour into the well-posedness of unbounded entropy solutions to scalar conservation laws Online here

[28] S. S. Ghoshal, S. Junca and A. Parmar, Fractional regularity for conservation laws with discontinuous flux. Online here

[27] S. S. Ghoshal, B. Haspot and A. Jana, Existence of almost global weak solution for the Euler-Poisson in one dimension with large initial data. Online here

[26] S. S. Ghoshal, J. D. Towers and G. Vaidya, Well-posedness for conservation laws with spatial heterogeneities and a study of BV regularity. Online here

[25] S. S. Ghoshal, A. Jana and B. Sarkar, Energy-balance for the incompressible Euler equations with stochastic forcing. Online here

[24] Adimurthi and S. S. Ghoshal, Single shock solution for non convex scalar conservation laws. Online here

Publications

[23] B. Andreianov, S. S. Ghoshal and K. Koumatos, Lack of controllability of the viscous Burgers equation. Part I: The L∞ setting, accepted for publication in Journal of Evolution Equations.

[22] S. S. Ghoshal, A. Jana and E. Wiedemann, Weak-Strong uniqueness for the isentropic Euler equations with possible vacuum, accepted for publication in Partial Differential Equations and Applications.

[21] S. S. Ghoshal, J. D. Towers and G. Vaidya, A Godunov type scheme and error estimates for multidimensional scalar conservation laws with Panov-type discontinuous flux, accepted for publication in Numerische Mathematik.

[20] Adimurthi and S. S. Ghoshal, Exact and optimal controllability for scalar conservation laws with discontinuous flux accepted for publication in Commun. Contemp. Math.

[19] S. S. Ghoshal, J. D. Towers and G. Vaidya, Convergence of a Godunov scheme for degenerate conservation laws with BV spatial flux and a study of Panov type fluxes, accepted for publication in J. Hyperbolic Differ. Equ.

[18] S. S. Ghoshal, A. Jana and K. Koumatos, On the uniqueness of solutions to hyperbolic systems of conservation laws, J. Differential Equations, 291 , 5, 110-153 (2021).

[17] S. S. Ghoshal, A. Jana and B. Sarkar, Uniqueness and energy balance for isentropic Euler equation with stochastic forcing, accepted for publication in Nonlinear Analysis. Real World Appl. 61 (2021)Paper No. 103328, 18 pp.

[16] S. S. Ghoshal and A. Jana, Non existence of the BV regularizing effect for scalar conservation laws in several space dimensions for C^2 flux, SIAM J. Math. Anal. 53, no.2, 1908-1943, (2021).

[15] S. S. Ghoshal and A. Jana, Uniqueness of dissipative solutions to the complete Euler system, J. Math. Fluid Mech. 23, 34 (2021).

[14] S. S. Ghoshal and A. Jana, Optimal jump set in hyperbolic conservation laws, J. Hyperbolic Differ. Equ., (2020), 17, 04, 765-784.

[13] S. S. Ghoshal, A. Jana and J. D. Towers, Convergence of a Godunov scheme to an Audusse-Perthame adapted entropy solution for conservation laws with BV spatial flux, Numerische Mathematik, (2020), 146 (3), 629-659.

[12] S. S. Ghoshal, B. Guelmame, A. Jana and S. Junca, Optimal BV^s Regularity for all time for entropy solutions of conservation laws, Nonlinear Differ. Equ. Appl., 27, 46 (2020).

[11] E. Feireisl, S. S. Ghoshal and A. Jana, On Uniqueness of dissipative solutions to the isentropic Euler system, Comm. Partial Differential Equations, 44 (2019), no. 12, 1285-1298.

[10] J.-M. Coron, S. Ervedoza, S. S. Ghoshal, O. Glass and V. Perrollaz, Dissipative boundary conditions for 2 × 2 hyperbolic systems of conservation laws for entropy solutions in BV, J. Differential Equations, 262, (2017), no. 1, 1-30.

[9] S. S. Ghoshal, BV Regularity Near The Interface For Nonuniform Convex Discontinuous Flux, Networks and Heterogeneous Media, 11, no.2, (2016), 331-348.

[8] B. Andreianov , C. Donadello, S. S. Ghoshal and U. Razafison, On the attainability set for triangular type system of conservation laws with initial data control, J. Evol. Equ., 15, (2015), no.3, 503-532.

[7] S. S. Ghoshal, Optimal results on TV bounds for scalar conservation laws with discontinuous flux, J. Differential Equations, 3, (2015), 980–1014.

[6] Adimurthi, S. S Ghoshal and G.D. Veerappa Gowda, Finer regularity of an entropy solution for 1-d scalar conservation laws with non uniform convex flux, Rend. Semin. Mat. Univ. Padova, 132, (2014), 1–24.

[5] Adimurthi, S. S. Ghoshal and G. D. Veerappa Gowda, L^p stability for entropy solutions of scalar conservation laws with convex flux, J. Differential Equations, vol. 256, (2014), 3395-3416.

[4] Adimurthi, S. S. Ghoshal and G. D. Veerappa Gowda, Optimal controllability for scalar conservation laws with convex flux, J. Hyperbolic Differ. Equ., 11 (2014), 477–491.

[3] Adimurthi, S. S. Ghoshal and G.D. Veerappa Gowda, Exact controllability of scalar conservation law with strict convex flux, Math. Control Relat. Fields, 4, 4, (2014) 401–449.

[2] Adimurthi, S.S. Ghoshal and G.D.Veerappa Gowda, Structure of the entropy solution of a scalar conservation law with strict convex flux, J. Hyperbolic Differ. Equ., Vol. 09, No. 04, (2012), 571-611.

[1] Adimurthi, R. Dutta, S. S. Ghoshal and G.D. Veerappa Gowda, Existence and nonexistence of TV bounds for scalar conservation laws with discontinuous flux, Comm. Pure Appl. Math., 64 (1), (2011), 84–115.